# SDR SWIA201541664

- Difficulty date: December 8, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 28,931 hours, 26,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 330.00 FLOOR SUPPORT POST AND CROSSBEAM HAVE AN OVERSIZED FASTENER INSTALLED AT LBL 20.00.  NOT RELEASED, REPAIRED FASTENER HOLES IN FLOOR SUPPORT POST AND CROSSBEAM IAW REO.
